# SDR USAA2014032400026

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 4,229 hours, 1,793 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: 7319603
- Condition: Faulty
- Location: Elevator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IN LEVEL FLIGHT ON AUTOPILOT, ACFT EXPERIENCED SHUTTERS & BUMPS WITH UPWARD PITCH & ALTITUDE CHANGE.  ON FLIGHT CONTROL PAGE L ELEVATOR INDICATOR FLUCTUATED WITH BUMPS.  ACCOMPLISHED RESET OF AUTOPILOT.  FOUND NO PROBLEMS  WITH AUTOPILOT EXCEPT FOR ELAC 1 PITCH FAULT FOR RT BLUE ELEVATOR SERVO VLV.  R & R ELEVATOR SERVO CONTROL ACTUATOR SERVO VLV IAW AMM 27-34-51-000-008-A.
